# SDR SWAA2024120974800

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N8893L
- Make and model: Boeing 737-8
- Aircraft serial: 68050
- Aircraft time: 3,559 hours, 1,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX KNOCKED EMER EXIT SIGN OFF CEILING<[01] RESECURED EMER SIGN REF CMM 25-00-66
